| Model Number |
01.18.135 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
06/18/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30.06.2021: lot 160738: (b)(4) items manufactured and released on 18-may-2016.Expiration date: 2021-05-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2017.
Event or Problem Description
4 years and 3 months after the primary surgery the patient came in due to a loose stem.The cause of the loose stem is unknown.The surgeon revised the stem and head.